If You Think You Have Gyno: Click Here
02-28-2009 06:00 PM
I have not taken an anabolic since last summer, but I started taking propecia a week ago, and I now have a sore small lump in my left nipple. It is not visible yet thank God. I have both NovedexXT and liquid Nolva in my supplement cabinet. What do you guys recommend?
03-10-2009 01:38 AM
liquid nolva at 40,30,20,20. for a normal pct
04-16-2009 04:23 PM
so im wondering...i have soreness behind my nipples and recently started taking some nolvadex. from what i understand this drug just blocks the receptors and inhibits the functions of estrogen, but rather does not actually get rid of it. How long would you say that it should take before the soreness goes away? Its been about 24 hours since i started the Nolva
04-17-2009 01:25 PM
can i get an ai at a vitam shoppe or something because i am noticing sensitivity and puffiness in my right nipple and am currently only on my 6th day of mdrol.
04-22-2009 09:21 AM
Binging on Pure ****ing Rage
Obviously, this is something you should have anticipated and planned for long, long before even purchasing your MDROL. With all due respect, it is precisely people such as yourself that are bringing the inevitable ban on responsible users!
Originally Posted by ironman098
This being said, VS will not have an AI capable of preventing your symptoms, no.
05-01-2009 08:50 PM
Officially found out today from my PCP that I have gyno. This is pubertal in nature, no hard mass, but mild enlargement of the breast glands. Nothing is painful to the touch, but its just a real embarrassment.
I was thinking of running 10mg nolva/day. After reading the PubMed articles, running this for an extended period of time should hopefully yield some results.
My question: what if I were to ALSO run Epi low dose (20-30 mg tops), seeing as to the many stories of it aiding in ridding of, or at least decreasing the size of, gynecomastia?
Any help with my issue is GREATLY appreciated.
05-02-2009 12:11 AM
Nolva will only prevent the further growth of breast tissue due to the estrogen receptors being tickled on your chest, and help the sensitivity/pain associated with gynecomastia tissue growth. When I was a teenager I developed pubertal gynecomastia due to being a fattie. When I asked my doctor about non-surgical means, he stated that not much would reduce it, not anastrozole/letrozole/exemestane even as AI's. The SERMs are only used medicinally to reduce pain in males experiencing gyno, and it will not reduce the current size, or at least should not. It would only stop further growth and reduce the pain and sensitivity experienced by the patient.
Originally Posted by HeavyHands
Also, I can't remember but a while back some members MIGHT have posted some medical journal links to epistane being used with success in reducing their existing gynecomastia, but I seem to remember it being blasted by other members for not using proper currently accepted research methodology currently required for most typical medical journals (reputable ones at least). I believe there were attempts to replicate findings with no success in at least a couple followup study cases, there was no conclusive evidence epistane caused any reduction.
It's also a molecule/drug related to the classic steroid skeleton that causes anabolic androgenic effects when taken. Now don't get me wrong it's a great compound that works for many (heck, I believe in it myself), I just don't think it should be touted as a gynecomastia-reducing agent.
Why would one take a steroid that builds mass in a cycle to eliminate/reduce gyno? A reduction of estrogen on epistane runs is risky in terms of estrogen over leveling out during PCT, which risks aggravation of your current gynecomastia. Just ask yourself if it's worth the risk of aggravating your existing gyno further than it's current level.
Best of luck with your situation though, but more than likely you're looking at surgery as the only likely mean to completely eliminate pubertal gynecomastia. There's always an exception to the rule though.
This is granted that what you are taking IS tamoxifen, and at the concentration stated. If you can't be sure through actual verification, how can you be 100% sure that what you are taking is what it states it is? But, since you're going through your doctor via legitimate means that should not be a problem .
05-02-2009 12:16 AM
Glad to see the Mullet is still here dishing it out like it is, sugar coating nothing!! It's been a busy year, glad to be somewhat back here, albeit in lurker mode
Originally Posted by Mulletsoldier
05-02-2009 02:26 AM
05-05-2009 10:19 PM
Thanks for the great thread.
I would like to ask a few questions.
I took sus for about 2 weeks and stopped taking it because of personal reasons. Also, after that I took my PCT but only for about 2 weeks also because of a scare in the family and I could no longer get access as I was out of town. I now seem to have a small lump under both of my nipples and some tenderness. According to your lying down test I do have gyno, it is not very noticable to the untrained eye and not near as bad as the pictures you have up. The main reason for concern is this is fairly new, and I would like to prevent anything serious if that is what coming in the future. I can get both Arimidex and Letro, what you say better recommend for someone in my situation? Also I have had a friend tell me to go all Letro because the nolva will not help in this situation as it might have be to late. Thank you for your help.
05-05-2009 11:14 PM
i dont have enough experience but i say run a low dose of nolva and letro
05-06-2009 02:57 AM
thanks bro, any one else can help?
05-13-2009 03:06 AM
This is probably a stupid question, but if one is on-cycle and one's nipples begin to itch, but are not swollen or showing any other signs of gyno, this is probably a sign of potential gyno, right? It would be wise to drop the PH which aromatizes and begin taking an AI, right? I won't have an AI (exemestane) until Thursday (it's Tuesday night), but I do have torem. The day this started (last Thursday) I dropped the Pheraplex and took 120mg of torem. I have been taking 60mg of torem everyday since then. Is this appropriate? Should I continue the torem once I get my exemestane, or drop it till PCT?
Thank you for your help and for this most informative thread.
05-13-2009 03:26 PM
i am glad people wrote this it is a good way to finally write it all in one. And great work you put some time into this most people would forget half of the stuff you put in so great job thank you
05-16-2009 03:53 PM
I have gyno like the 2nd picture the guy with the tat. I got it after my MDrol cycle. I initiated my nolva right after the day of my last dose. It doesnt hurt, itch or give off liquid. It just puffs up.
I see it at certain times of the day. Once its there, then its not. I also started using b6 from 400 to now, 800mg. It is still the same. What research chem would be best in this instance and what dosage? I was thinking Letro, but want further answers. I was also thinking of visiting the doctor to get cheaper meds.
Finally, should I run anything the next time I use Mdrol? I plan on using pplex first, then bridging 20mg for 4 weeks.
I think my mistake this time was going to 30mg on the fourth week.
Can anyone help me, please?
05-16-2009 11:22 PM
Im looking into Pmag...anyone know of this causing gyno? Its practically the same thing as Hdrol and Ive done 2 cycles of Hdrol with no bad sides (gyno), so should I be worried???
05-17-2009 04:03 AM
I when I was going through puberty I noticed those "pebbles" around age 12 and went to the doctor about it and he just said it would go away. I have had them ever since and they piss me off. They aren't really noticeable at all but they annoy the hell out of me. Since I've had them so long should I just live with it?
05-17-2009 04:14 PM
Is any of this stuff obtainable without a prescription or connections? My lumps aren't large i just want my tits to stop hurting lol
05-17-2009 10:11 PM
The research grade, liquid stuff is available w/o a script.
If one develops signs of gyno while on tren cycle, what is the best procedure? Add in an AI at low dose to start and up the dosages if needed? Or add nolva or letro while on cycle?
05-20-2009 01:12 AM
whats the difference between progresterone gyno and gyno caused by estrogen?? is there a difference???
Similar Forum Threads
By nycste in forum General Chat
Last Post: 10-26-2007, 06:34 PM
By NPursuit in forum General Chat
Last Post: 09-30-2004, 08:24 AM